# SDR DALA2023070705494

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 79,273 hours, 10,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 EMERG EXIT SIGN BLINKS 3 LEFT AISLE. CORRECTIVE ACTION: FOUND LOOSE CONNECTION AT AMPHENOL CONNECTOR FOR L3 DOOR EXIT SIGN, PIN AND TERMINATION OKAY FROM INSPECTION. REPLACED AMPHENOL CONNECTOR. (2851908)
